# SDR AALA201607159003

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 59,498 hours, 22,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 17L EMERGENCY EXIT LIGHT LENS MISSING. REPLACED EMERGENCY EXIT LIGHT LENS AT SEAT ROW 17L.
